# SDR WVER2014JA319073

- Difficulty date: January 31, 2014
- Submitted: January 31, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N907
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 25,986 hours, 21,106 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 280 CRACKED AND CORRODED AT LBL AND RBL 12, LOWER WEBS.  REPAIRED IAW REO 670-53-11-579 REV.B, REO 670-53-11-594, REV AND SRM 51-21-16, 51-25-16, 51-21-11.
